Pontryagin's principle for state-constrained control problems governed by parabolic equations with unbounded controls

Abstract : This paper deals with optimal control problems governed by semilinear parabolic equations with pointwise state constraints and unbounded controls. Under some strong stability assumption, we obtain necessary optimality conditions in the form of a Pontryagin's minimum principle in qualified form. A Pontryagin's principle in nonqualified form is also proved without any stability condition.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-01254040
Contributor : Hasnaa Zidani <>
Submitted on : Monday, January 11, 2016 - 4:39:12 PM
Last modification on : Thursday, October 17, 2019 - 8:57:40 AM

Identifiers

Citation

Raymond J.P., H. Zidani. Pontryagin's principle for state-constrained control problems governed by parabolic equations with unbounded controls. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 1998, 36 (3), pp.1853-1879. ⟨10.1137/S0363012996302470⟩. ⟨hal-01254040⟩

Share

Metrics

Record views

159